MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM LAT. GLENOSPHERE 36XØ24.5; SHOULDER GLENOSPHERE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM LAT. GLENOSPHERE 36XØ24.5; SHOULDER GLENOSPHERE
Model Number 04.01.0207
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
At about 1 month and 2 weeks after the primary surgery, the surgeon decided to revise the inlay and the glenosphere due to a possible infection.A new glenosphere (36mm lateralized) and inlay (36/0mm) were implanted successfully.
 
Additional Manufacturer Narrative
Batch review performed on 11-apr-2023.Lot 2236673: (b)(4) manufactured and released on 04-nov-2022.Expiration date: 2027-10-20.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold with no similar reported case during the period of review.Additional device involved: batch review performed on 11-apr-2023.Reverse shoulder system 04.01.0119 humeral reverse hc liner ø36/+0mm (k170452) lot 2236051: (b)(4) manufactured and released on 20-oct-2022.Expiration date: 2027-10-04.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold with no similar reported case during the period of review.Clinical evaluation performed by medacta medical affairs manager: early infection in rsa, 1 months and 2 weeks after index operation.A new glenosphere (36mm lateralized) and inlay (36/0mm) were implanted successfully.Infection is a known possible adverse event following every surgery, including rsa's.To date, there is no reason to suspect that the cause may be linked to the implanted devices.

Brand Name
REVERSE SHOULDER SYSTEM LAT. GLENOSPHERE 36XØ24.5
Common Device Name
SHOULDER GLENOSPHERE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16723119
Report Number3005180920-2023-00234
Device Sequence Number15251490
Product Code HSD
UDI-Device Identifier07630040728065
UDI-Public07630040728065
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K193175
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0207
Device Catalogue Number04.01.0207
Device Lot Number2236673
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2023
Initial Report FDA Received Date04/12/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite